MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIFIX 10CMX10M CTN 1; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIFIX 10CMX10M CTN 1; TAPE AND BANDAGE, ADHESIVE
Catalog Number 66000041
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in opsite flexifix 10cm x 10cm, ctn 1, a decoloration in the protective backing was found, also the tape appears more flimsy and edges curl causing lifting and in both occasions leaking of urostomy.There was no changes in urostomy output, the procedure was successfully completed using the same device.No patient injury, delay or other complications were reported.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.A review of the batch manufacturing records could not be performed as no lot number was provided, however, there are no indications to suggest that the device did not meet specifications upon release into distribution.The complaint history file contains further instances/ related events of the reported event.The device was used for treatment.The returned sample was evaluated.No issues were identified.The returned samples appeared to be within specification and adhered to skin satisfactorily.The reported issue may be attributed to application or maintenance techniques.We have not been able to confirm a relationship between the event and the device.The investigation has been closed as no device problem found.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE FLEXIFIX 10CMX10M CTN 1
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10511614
Report Number8043484-2020-02802
Device Sequence Number1217410
Product Code KGX
UDI-Device Identifier05000223411473
UDI-Public5000223411473
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number66000041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1